Advertisement -- Learn more about ads on this site.
 

team19403forum


  Team Forum
Dealing with Anxiety

A Guide to Posting in Your SparkTeam Forum

  FORUM:   General Team Discussion Forum
TOPIC:   Any one else get chest pain from Cipralex? 


Search
Reply Create A New Topic Subscribe to this Discussion
Advertisement -- Learn more about ads on this site.
Author: Message: Sorting Last Post on Top


ALLISON_R36
ALLISON_R36's Photo Posts: 124
4/30/09 2:36 P

ALLISON_R36's SparkPage
Send Private Message
Reply
Hi
I take Cipralex, and get heartburn and acid reflux very often. I never thought that the two may be related. Thanks for bringing this point up. I take different over the counter acid reducers, heartburn relief, and antacid tablets. They seem to help most of the time, especially taking the acid reducer tablets every day. It's a pain in the butt to get the heartburn, but even if it is from the medicine, I personally will still take the cipralex because for me it works well.


 current weight: 160.5 
 
205
186.25
167.5
148.75
130


HLTHAPPINESS4C
HLTHAPPINESS4C's Photo Posts: 20,564
3/25/09 1:13 P

HLTHAPPINESS4C's SparkPage
Send Private Message
Reply
Hi

Sorry to take so long to respond to your post. I am not familiar with the medication, so I do not have any experience with it. Have you read the leaflet that came with the prescription to see if chest pain is an adverse reaction? Perhaps the chest pain is anxiety induced. Anxiety can manifest in physical symptoms such as chest pain, and even acid reflux issues.

I hope you will find a solution that will help you feel better. In the mean time, try some deep breating exercises and just hang in there!

Keep in touch!

Cynthia

Cynthia~~~ A follower of Jesus Christ!!

Proverbs 3;5-6
Trust in the Lord with all your heart and lean not on your own understanding; acknowledge him, and He will make your paths straight.
~~~~~~~~~~~~~~
Co-Leader of Dealing with Anxiety Team!

Co-Leader of L.I.F.T Ladies in Fellowship together


 April Minutes: 395
 
0
213.75
427.5
641.25
855


FAT2FITB430
FAT2FITB430's Photo Posts: 161
3/23/09 8:31 P

FAT2FITB430's SparkPage
Send Private Message
Reply
I have been on Cipralex 10mg now for a bout 5 months and I occasionally go through bouts of bad chest pains. Ive went to the ER and had a EKG to see if its my heart and they say it looks fine. I also now have horrible heart burn and stomach pains that the doc says is from acid reflux. I try to watch what I eat and not eat within 3 hours of going to bed.. but sometimes it doesnt matter what I do it comes back.. I was wondering if anyone else experiences this?


 Pounds lost: 29.0 
 
0
26.25
52.5
78.75
105


 
Page: 1 of (1)  
   
Report Innappropriate Post

Other Dealing with Anxiety General Team Discussion Forum Posts


Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x19403x24065021

Review our Community Guidelines